ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2004 , Volume 10 , Issue 4

A special issue on Traveling Waves and Shock Waves
Guest Editors: Xiao-Biao Lin and Stephen Schecter

Select all articles

Export/Reference:

Traveling waves and shock waves
Xiao-Biao Lin and Stephen Schecter
2004, 10(4): i-ii doi: 10.3934/dcds.2004.10.4i +[Abstract](809) +[PDF](79.4KB)
The Evans function and stability criteria for degenerate viscous shock waves
Peter Howard and K. Zumbrun
2004, 10(4): 837-855 doi: 10.3934/dcds.2004.10.837 +[Abstract](778) +[PDF](234.2KB)
Eigenvalues and resonances using the Evans function
Todd Kapitula and Björn Sandstede
2004, 10(4): 857-869 doi: 10.3934/dcds.2004.10.857 +[Abstract](947) +[PDF](214.7KB)
Multiple viscous wave fan profiles for Riemann solutions of hyperbolic systems of conservation laws
Weishi Liu
2004, 10(4): 871-884 doi: 10.3934/dcds.2004.10.871 +[Abstract](840) +[PDF](247.0KB)
An Evans function approach to spectral stability of small-amplitude shock profiles
Ramon Plaza and K. Zumbrun
2004, 10(4): 885-924 doi: 10.3934/dcds.2004.10.885 +[Abstract](1035) +[PDF](359.4KB)
A nonlocal eigenvalue problem for the stability of a traveling wave in a neuronal medium
Jonathan E. Rubin
2004, 10(4): 925-940 doi: 10.3934/dcds.2004.10.925 +[Abstract](839) +[PDF](227.6KB)
Evans function and blow-up methods in critical eigenvalue problems
Björn Sandstede and Arnd Scheel
2004, 10(4): 941-964 doi: 10.3934/dcds.2004.10.941 +[Abstract](930) +[PDF](453.8KB)
Computation of Riemann solutions using the Dafermos regularization and continuation
Stephen Schecter, Bradley J. Plohr and Dan Marchesin
2004, 10(4): 965-986 doi: 10.3934/dcds.2004.10.965 +[Abstract](673) +[PDF](371.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]